# SDR DALA2025081105969

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 76,452 hours, 30,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1131559) REMOVED FRAME 188; LOWER LOBE, DUE TO IMPACT DAMAGE. INSTALLED FOR ALIGNMENT REF B737 DRAWING 141A1501 (RJD 471692). REMOVED WEB AND LOWER CHORD, DEBURRED AND PRIMED ALL BARE METAL . COMPLETED INSTALLATION OF FRAME 188 LOWER LOBE PER BOEING 737 DRAWING 141A1501.
